Invariant subspaces of maximal $J$-dissipative operators
Matematičeskie zametki, Tome 12 (1972) no. 6, pp. 747-754
Cet article a éte moissonné depuis la source Math-Net.Ru
We prove a theorem on the existence of an invariant subspaces of special type for maximal $J$-dissipative and maximal $J$-symmetric operators.
@article{MZM_1972_12_6_a11,
author = {T. Ya. Azizov and E. I. Iokhvidov},
title = {Invariant subspaces of maximal $J$-dissipative operators},
journal = {Matemati\v{c}eskie zametki},
pages = {747--754},
year = {1972},
volume = {12},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_6_a11/}
}
T. Ya. Azizov; E. I. Iokhvidov. Invariant subspaces of maximal $J$-dissipative operators. Matematičeskie zametki, Tome 12 (1972) no. 6, pp. 747-754. http://geodesic.mathdoc.fr/item/MZM_1972_12_6_a11/